# SDR C2XA09IA186

- Difficulty date: July 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 18,957 hours, 10,043 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 7021450601
- Part serial: 01053088
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 19,679 hours, 13,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 2848, THE CREW REPORTED THAT THE WEATHER RADAR WAS INTERMITTENT.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RADAR ANTENNA, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
